A family of DNA repair ligases in bacteria?

Weller, Geoffery R and Doherty, Aidan J (2001) A family of DNA repair ligases in bacteria? FEBS Letters, 505 (2). pp. 340-342. ISSN 0014-5793

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Life Sciences > Sussex Centre for Genome Damage and Stability
Depositing User: Aidan Doherty
Date Deposited: 06 Feb 2012 20:50
Last Modified: 03 Apr 2012 07:48
URI: http://sro.sussex.ac.uk/id/eprint/28390
📧 Request an update